MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC I; INTRAOCULAR LENS
Model Number SOFTEC I
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 11/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After investigation of the complaint by the quality systems department, the results of lenstec's investigation are as follows; a full audit of all batch documentation relating to the production of the lens was performed.The audit concluded that all procedures in manufacturing and packaging of the lens had been conducted correctly.Batch reconciliation was 100.0%.This is the first complaint we have received relating to a lens from this batch.The lens remains implanted, therefore no specific device related testing can be performed and lenstec is unable to confirm the complaint.The examination notes detailing the doctor's findings were forwarded to lenstec's medical monitor for review.We are awaiting this review and any other additional information.When or if the lens is explanted, we have requested the lens return to lenstec for inspection.This complaint will remain open pending review from our medical monitor and any additional information received.Any additional information received will be provided in a supplemental report.
 
Event or Problem Description
Facility communicated with manufacturer about fibrous and very thick posterior capsule occuring following softec i implant in 2014.Later described as a film or thickness on the posterior part of the implant.Lens remains implanted.
 
Additional Manufacturer Narrative
After investigation of the complaint by the quality systems department, the results of lenstec's investigation remain as follows; a full audit of all batch documentation relating to the production of the lens was performed.The audit concluded that all procedures in manufacturing and packaging of the lens had been conducted correctly.Batch reconciliation was 100.0%.This is the first complaint we have received relating to a lens from this batch.The lens remains implanted; therefore, no specific device related testing can be performed and lenstec is unable to confirm the complaint.The examination notes detailing the doctor's findings were forwarded to lenstec's medical monitor for review.This supplemental report includes this assessment.The medical monitor reviewed patient and lens history and concurs with lenstec that there are no manufacturing, storage or performance concerns of this lens.Therefore, lenstec reiterates that there is no evidence to suggest a lens related occurrence.Any additional information received will be provided in an additional supplemental report.Device remains implanted.
 
Event or Problem Description
Facility communicated with manufacturer about fibrous and very thick posterior capsule occuring following softec i implant in 2014.Later described as a film or thickness on the posterior part of the implant.Lens remains implanted.This is a supplemental report for the described event with medical monitor assessment.

Brand Name
SOFTEC I
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
MDR Report Key6457393
Report Number9613160-2017-00002
Device Sequence Number580090
Product Code HQL
UDI-Device Identifier00844369029360
UDI-Public00844369029360
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2018
Device Model NumberSOFTEC I
Device Lot Number135054
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR